Smooth measures, the Malliavin calculus and approximations in infinitedimensional spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 9-23
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1990_31_2_a2,
author = {Bogachev, V. I.},
title = {Smooth measures, the {Malliavin} calculus and approximations in infinitedimensional spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {9--23},
year = {1990},
volume = {31},
number = {2},
mrnumber = {1101409},
zbl = {0834.46028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a2/}
}
TY - JOUR AU - Bogachev, V. I. TI - Smooth measures, the Malliavin calculus and approximations in infinitedimensional spaces JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1990 SP - 9 EP - 23 VL - 31 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a2/ LA - en ID - AUCMP_1990_31_2_a2 ER -
Bogachev, V. I. Smooth measures, the Malliavin calculus and approximations in infinitedimensional spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 9-23. http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a2/